# SDR 99ZZZX4607

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175VC
- Make and model: Cessna 175B
- Aircraft serial: 17556798
- Engine: Cont GO300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 653816A5
- Condition: Separated
- Location: Cylinder
- Part time: 112 hours
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT/OWNER HAD A LOSS OF POWER AND ENGINE RAN ROUGH.  PILOT RETURNED TO AIRPORT WITH ENGINE PRODUCING REDUCED POWER.  UPON INSPECTION MAINTENANCE FOUND THE INTAKE VALVE SEAT HAD COME LOOSE FROM CYLINDER.  THE ENGINE HAD RECENTLY HAD A TOP OVERHAUL 112 HOURS EARLIER WITH NEW CONTINENTAL CYLINDERS.
